Simultaneous Diophantine approximation with square-free numbers. / Harman, Glyn; Baker, R.C.; Brudern, J.

In: Acta Arithmetica, Vol. 63, 1993, p. 51-60.

Research output: Contribution to journalArticle

Published

Standard

Simultaneous Diophantine approximation with square-free numbers. / Harman, Glyn; Baker, R.C.; Brudern, J.

In: Acta Arithmetica, Vol. 63, 1993, p. 51-60.

Research output: Contribution to journalArticle

Harvard

Harman, G, Baker, RC & Brudern, J 1993, 'Simultaneous Diophantine approximation with square-free numbers', Acta Arithmetica, vol. 63, pp. 51-60.

APA

Vancouver

Author

Harman, Glyn ; Baker, R.C. ; Brudern, J. / Simultaneous Diophantine approximation with square-free numbers. In: Acta Arithmetica. 1993 ; Vol. 63. pp. 51-60.

BibTeX

@article{0db34323de864d2db86ee71714f15598,
title = "Simultaneous Diophantine approximation with square-free numbers",
author = "Glyn Harman and R.C. Baker and J. Brudern",
year = "1993",
language = "English",
volume = "63",
pages = "51--60",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",

}

RIS

TY - JOUR

T1 - Simultaneous Diophantine approximation with square-free numbers

AU - Harman, Glyn

AU - Baker, R.C.

AU - Brudern, J.

PY - 1993

Y1 - 1993

M3 - Article

VL - 63

SP - 51

EP - 60

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

ER -